# SDR ABXA040099

- Difficulty date: March 1, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- Aircraft time: 51,673 hours, 44,014 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 59113581
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE EXFOLIATED AND BULGED UPPER AFT FLANGE OF REAR SPAR UPPER TEE JUST OUTBOARD OF TRUNNION.  REPLACED TEE ANGLE XRS 111.00 LEFT WING IAW DC-9 SRM.
